Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction étoilée")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 123

  • Page / 5

Export

Selection :

  • and

A certain connection between starlike and convex functionsTAKAHASHI, N; NUNOKAWA, M.Applied mathematics letters. 2003, Vol 16, Num 5, pp 653-655, issn 0893-9659, 3 p.Article

On some classes of analytic functionsKISHKA, Z. M. G.Bulletin de la Société Royale des Sciences de Liège. 1993, Vol 62, Num 5-6, pp 313-360, issn 0037-9565Article

On the starlikeness of the Bernardi integral operatorALI, R. M; THOMAS, D. K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1991, Vol 67, Num 9, pp 319-321, issn 0386-2194Article

Starlike functions and linear functions of a Dirichlet distributed vectorJYH-MING JIANG.SIAM journal on mathematical analysis. 1988, Vol 19, Num 2, pp 390-397, issn 0036-1410Article

New criteria for multivalent meromorphic starlike functions of order alphaAOUF, M. K.Proceedings of the Japan Academy. Series A Mathematical sciences. 1993, Vol 69, Num 3, pp 66-70, issn 0386-2194Article

A criterion for multivalent functionsJIAN LIN LI.Proceedings of the Japan Academy. Series A Mathematical sciences. 1992, Vol 68, Num 10, pp 327-329, issn 0386-2194Article

On the Fekete-Szegö problem for concave univalent functionsBHOWMIK, B; PONNUSAMY, S; WIRTHS, K.-J et al.Journal of mathematical analysis and applications. 2011, Vol 373, Num 2, pp 432-438, issn 0022-247X, 7 p.Article

The Noor integral and strongly starlike functionsJINLIN LIU.Journal of mathematical analysis and applications. 2001, Vol 261, Num 2, pp 441-447, issn 0022-247XArticle

Löwner's inverse coefficients theorem for starlike functionsLIBERA, R. J; ZŁOTKIEWICZ, E. J.The American mathematical monthly. 1992, Vol 99, Num 1, pp 49-50, issn 0002-9890Article

A new subclass of the meromorphic harmonic starlike functionsBOSTANCI, Hakan; ÖZTÜRK, Metin.Applied mathematics letters. 2010, Vol 23, Num 9, pp 1027-1032, issn 0893-9659, 6 p.Article

On a conjecture of D. Styer regarding univalent geometric and annular starlike functionsBSHOUTY, D; LYZZAIK, A.Proceedings of the American Mathematical Society. 2005, Vol 133, Num 5, pp 1485-1490, issn 0002-9939, 6 p.Article

Libera transform of functions with bounded turningMILLER, Sanford S; MOCANU, Petru T.Journal of mathematical analysis and applications. 2002, Vol 276, Num 1, pp 90-97, issn 0022-247X, 8 p.Article

Starlikeness criteria for a certain class of analytic functionsPONNUSAMY, S.Applied mathematics letters. 2011, Vol 24, Num 3, pp 381-386, issn 0893-9659, 6 p.Article

Majorization properties for certain classes of analytic functions using the Salagean operatorGOSWAMI, Pranay; AOUF, M. K.Applied mathematics letters. 2010, Vol 23, Num 11, pp 1351-1354, issn 0893-9659, 4 p.Article

Geometric properties of subclasses of starlike functionsLECKO, Adam; WISNIOWSKA, Agnieszka.Journal of computational and applied mathematics. 2003, Vol 155, Num 2, pp 383-387, issn 0377-0427, 5 p.Article

On the Fekete-Szegö problemORHAN, Halit; KAMALI, Muhammet.Applied mathematics and computation. 2003, Vol 144, Num 1, pp 181-186, issn 0096-3003, 6 p.Article

About a condition for starlikenessSZASZ, Robert; ALBERT, Laszlo-Robert.Journal of mathematical analysis and applications. 2007, Vol 335, Num 2, pp 1328-1334, issn 0022-247X, 7 p.Article

On the class of functions starlike with respect to a boundary pointLECKO, Adam.Journal of mathematical analysis and applications. 2001, Vol 261, Num 2, pp 649-664, issn 0022-247XArticle

Majorization for certain classes of analytic functions using multiplier transformationGOSWAMI, Pranay; SHARMA, Bhavna; BULBOACA, Teodor et al.Applied mathematics letters. 2010, Vol 23, Num 5, pp 633-637, issn 0893-9659, 5 p.Article

Certain subclass of starlike functionsGAO, Chun-Yi; ZHOU, Shi-Qiong.Applied mathematics and computation. 2007, Vol 187, Num 1, pp 176-182, issn 0096-3003, 7 p.Conference Paper

The Hadamard product of meromorphic univalent functions defined by using convolutionEL-ASHWAH, R. M; AOUF, M. K.Applied mathematics letters. 2011, Vol 24, Num 12, pp 2153-2157, issn 0893-9659, 5 p.Article

The quasi-Hadamard product of certain starlike and convex functionsDARWISH, H. E.Applied mathematics letters. 2007, Vol 20, Num 6, pp 692-695, issn 0893-9659, 4 p.Article

Region of variability of two subclasses of univalent functionsPONNUSAMY, S; VASUDEVARAO, A.Journal of mathematical analysis and applications. 2007, Vol 332, Num 2, pp 1323-1334, issn 0022-247X, 12 p.Article

On the non-starlikeness of solutions to the starlike interior wake problemACKER, Andrew.Proceedings of the American Mathematical Society. 2006, Vol 134, Num 3, pp 749-753, issn 0002-9939, 5 p.Article

Some extremal bounds for subclasses of univalent functionsWISNIOWSKA-WAJNRYB, Agnieszka.Applied mathematics and computation. 2009, Vol 215, Num 7, pp 2634-2641, issn 0096-3003, 8 p.Article

  • Page / 5